# SDR 2005UALA00904

- Difficulty date: August 26, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 36,668 hours, 6,993 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP 21G.  REPLACED LAMP ASSY.
